Foliations admitting transverse systems of differential equations
Compositio Mathematica, Volume 67 (1988) no. 1, p. 89-101
@article{CM_1988__67_1_89_0,
     author = {Wolak, Robert},
     title = {Foliations admitting transverse systems of differential equations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {1},
     year = {1988},
     pages = {89-101},
     zbl = {0649.57027},
     mrnumber = {949272},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_1_89_0}
}
Wolak, Robert. Foliations admitting transverse systems of differential equations. Compositio Mathematica, Volume 67 (1988) no. 1, pp. 89-101. http://www.numdam.org/item/CM_1988__67_1_89_0/

1 R.A. Blumenthal and J.J. Hebda: De Rham decomposition theorem for foliated manifolds. Ann. Inst. Fourier 33 (1983) 183-198. | Numdam | MR 699494 | Zbl 0487.57010

2 R.A. Blumenthal and J.J. Hebda: Ehresmann connection for foliations. Indiana Un. Math. J. 33(4) (1984) 597-611. | MR 749317 | Zbl 0511.57021

3 Bobo Seke: Sur les structures transversalement affines des feuilletages de codimension un. Ann. Inst. Fourier 30(1) (1980) 1-29. | Numdam | MR 576071 | Zbl 0417.57011

4 Bobo Seke: Structures transverses affines trivialisables. Publ. IRMA, Strasbourg, Vol. 188, p. 109.

5 J. Gancarzewicz: Geodesics of order 2. Prace Mat. 19 (1977) 121-136. | MR 474123 | Zbl 0384.53021

6 R. Herman: A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle. Proc. A.M.S. 11 (1960) 232-242. | MR 112151 | Zbl 0112.13701

7 P. Molino: Propriétés cohomologiques et propriétés topologiques de feuilletages a connexion transverse projectable. Topology 12 (1973) 317-325. | MR 353332 | Zbl 0269.57014

8 P. Molino: Etude des feuilletages transversalement complets et applications. Ann. Scient. Ec. Norm. Sup. 10 (1977) 289-307. | Numdam | MR 458446 | Zbl 0368.57007

9 L.V. Ovsiannikov: Group Analysis of Differential Equations. Academic Press, New York (1982). | MR 668703 | Zbl 0485.58002

10 R. Wolak: On V-G-foliations. Suppl. Rend. Circolo Mat. Palermo 6 (1984), 329-341. | MR 782729 | Zbl 0567.57022

11 R. Wolak: Normal bundles of foliations of order k. Demons. Math. 18(4) (1985) 977-994. | MR 857354 | Zbl 0609.58004

12 R. Wolak: Transverse structures of foliations. Suppl. Rend. Cir. Mat. Palermo 9 (1985) 227-243. | MR 853144 | Zbl 0595.57023

13 R. Wolak: Some remarks on V-G-foliations. In: L.A. Cordero (ed.) Proceedings, V-th Colloquium on Differential Geometry, Santiago de Compostela, Spain (1984); Pitman (1985) pp. 276-289. | MR 864876 | Zbl 0646.57017